# SDR IPXA2023083100462

- Difficulty date: August 5, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 33,958 hours, 20,570 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5046
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT- #2 ENGINE OUTBD PYLON INNER SKIN FWD OF PANEL 443CR OPENING HAS CORROSION. DOT 8-005. MAJOR REPAIR. REVIEWED.WORK ACCOMPLISHED PER UPS EO: EO-87945-REQ1 AND VTMAE EA 757-5450-27-A3326 REV1
